# SDR 05FDEA00347

- Difficulty date: March 3, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 61,821 hours, 19,643 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC2155
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP PANEL 635 HL HAS LARGE AREA OF DELAMINATION.  REPAIRED IAW EA 8-5710-83085, COVER ASSY ACCESS, LOWER INBOARD FLAP, REPAIR.  REFERENCE NON-ROUTINE N01042.
